RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 75–78 (Mi mz6461)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic stability of semigroups with a strictly dissipative generating operator

S. V. D'yachenko


Full text: PDF file (241 kB)

English version:
Mathematical Notes, 1980, 28:1, 502–503

Bibliographic databases:

UDC: 513.8
Received: 06.06.1977

Citation: S. V. D'yachenko, “Asymptotic stability of semigroups with a strictly dissipative generating operator”, Mat. Zametki, 28:1 (1980), 75–78; Math. Notes, 28:1 (1980), 502–503

Citation in format AMSBIB
\Bibitem{Dya80}
\by S.~V.~D'yachenko
\paper Asymptotic stability of semigroups with a strictly dissipative generating operator
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 75--78
\mathnet{http://mi.mathnet.ru/mz6461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585062}
\zmath{https://zbmath.org/?q=an:0523.47025}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 502--503
\crossref{https://doi.org/10.1007/BF01159428}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500009}


Linking options:
  • http://mi.mathnet.ru/eng/mz6461
  • http://mi.mathnet.ru/eng/mz/v28/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gorbachuk, A. V. Knyazyuk, “Boundary values of solutions of operator-differential equations”, Russian Math. Surveys, 44:3 (1989), 67–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020